# SDR IPXA2020072057976

- Difficulty date: June 9, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA774020
- Condition: Corroded
- Location: Bs 1530-1545
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT SIDE O/B SEAT TRACK  HAS CORROSION UNDERNEATH FASTENER HOLES BETWEEN STA 1530 AND 1545 X = -107.REPAIRED CORRODED SEAT TRACK IN MAIN CARGO BETWEEN STA 1530 - 1572.5 X= -107 IAW SRM 53-00-52 REPAIR 1 FIG 201 REV.66. (MAJOR)
